# SDR QXEA9500105

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 2752000057
- Condition: Out Of Adjust
- Location: Nlg
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NOSE GEAR COMPLETED RETRACTION CYCLE WITH AN ALARMING THUMP, VERY LOUD AND CLEAR IN THE COCKPIT.  RESHIMMED ACTUATOR BELLCRANK STOPS AND REPLACED STRIKER LINK RODS I/A/W MM.  GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
